# SDR CALA2013082090581

- Difficulty date: August 19, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 36,536 hours, 15,914 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST AT L1 DOOR FAILS FOR 'EPSU EXT LOAD AFT L'.  FOUND THAT DOOR SLIDE 2 RIGHT IS BAD, PER FIM 33-51-00-810-808- A STEP X,2,D.  VERIFIED THAT AFT LEFT SLIDE IS GOOD AND AFT RIGHT SLIDE IS BAD.   REPLACED R2 DOOR  SLIDE ASSY PER MM, OP CHECKED GOOD.
